Translator Disclaimer
2017 On a characterization of unbounded homogeneous domains with boundaries of light cone type
Jun-ichi Mukuno, Yoshikazu Nagata
Tohoku Math. J. (2) 69(2): 161-181 (2017). DOI: 10.2748/tmj/1498269621

Abstract

We determine the automorphism groups of unbounded homogeneous domains with boundaries of light cone type. Furthermore we present a group-theoretic characterization of one of the domains. As a corollary we prove the non-existence of compact quotients of the homogeneous domain. We also give a counterexample of the characterization.

Citation

Download Citation

Jun-ichi Mukuno. Yoshikazu Nagata. "On a characterization of unbounded homogeneous domains with boundaries of light cone type." Tohoku Math. J. (2) 69 (2) 161 - 181, 2017. https://doi.org/10.2748/tmj/1498269621

Information

Published: 2017
First available in Project Euclid: 24 June 2017

zbMATH: 06775250
MathSciNet: MR3682161
Digital Object Identifier: 10.2748/tmj/1498269621

Subjects:
Primary: 32M10
Secondary: 32M05

Rights: Copyright © 2017 Tohoku University

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 2 • 2017
Back to Top